Forthcoming Articles

The following articles have been accepted for publication in Vol. 14, Number 5, 2023 (Status: In Progress..., Galley proofs are being sent to the corresponding authors)

  1. Numerical Approximation of Stochastic Volterra-Fredholm Integral Equation using Walsh Function
  2. \(\lambda\)-\(\Delta^m\)-Statistical Convergence on Intuitionistic Fuzzy Normed Spaces
  3. Stability of a quadratic-reciprocal functional equation: direct method
  4. On the Hyper Zagreb Indices of the subdivision related composite graphs
  5. Stability of Generalized Quartic functional equation in Random Norm spaces
  6. Rough statistical convergence of double sequences in probabilistic normed spaces
  7. Some results on Relatively Prime Edge Labeled graph
  8. On Fixed Point of Difference Polynomials with Meromorphic Function of Finite Order
  9. Optimizing a fuzzy multi-item inventory system and ordering cost depletion contingent on lead time with carbon emission cost
  10. Solving Goal Programming by Alternative Simplex Method
  11. Effects of non-uniform heat source-sink and nonlinear thermal radiation on MHD heat mass transfer in a thin liquid film
  12. A New Approach of Centroid based Ranking Fuzzy Numbers and its Comparative Reviews
  13. Lacunary Statistical Convergence Sequence in Neutrosophic Metric Space
  14. Ciric Type Theorem for Class of Contravariant Functions in Bi-polar Metric Space
  15. Onset of Internally Heated Convection in A Porous Layer With Variable Gravity: A Brinkmann Model
  16. On (4, 2) -Labeling of certain graphs
  17. Basins of Attraction of an Iterative Scheme and Their Applications
  18. An Efficient Twelfth-Order Iterative Method to Solve Nonlinear Equations with Applications
  19. Tutoring and education: Identifying the opportunities and challenges of ChatGPT among students
  20. An Efficient Sustainable Energy Utilization and Scheduling For Fog Environment using Glowworm Swarm Optimization
  21. Construction and Convergence of H-S Combined Mean Method for Multiple Polynomial Zeros
  22. A study on the applications of negacyclic matrices in the construction of Hadamard matrices
  23. Solvability of a class of generalized system of variational inclusion problems involving \(\oplus\) operation
  24. Localized automorhisms and endomorphisms
  25. A new semi analytical method for solving some non-linear infinite boundary value problems in physical sciences
  26. International R&D Partnerships between Companies
  27. A New Special Function with Applications to Quantum mechanics
  28. Impact of Compensation and Work Environment on Employee Performance During the Covid 19 Pandemic: Investigations on Educational Institutions
  29. Fuzzy Inventory Model for Deteriorating Items with Low Carbon Emission Cost under Preservation Technology and Trade Credit

The following articles have been accepted for publication in Vol. 15, Number 1, 2024

  1. Ring in Which Every Element is Sum of Two 5-Potents
  2. A Novel Approach to Plithogenic Neutrosophic Hypersoft Rough Set and its Application to Decision Making Problem with Reference to Bakery Industry
  3. On Neutrosophic implicative filters of BL-Algebra
  4. An optimal solution to multi-goal fuzzy linear programming problems using elementary transformations
  5. Some Aspects of Radial Graphs Under Boolean Operations
  6. On fixed point of monotone \((\alpha,\beta)\)-nonexpansive mappings in ordered hyperbolic metric spaces
  7. On a \(k\)-Annihilating Ideal Hypergraph of Local Rings
  8. Two Novel With and Without Memory Multi-point Iterative Methods for Solving Non-Linear Equations
  9. Rough Ideal Statistical Convergence via Generalized Difference Operators Intuitionistic Fuzzy Normed Spaces
  10. Computational simulation and modelling of arterial drug delivery from half-embedded drug-eluting stents in single-layered homogeneous vessel wall
  11. Analysis of Speech Features for Gender Identification in Tai Language
  12. Niching Sparrow Search Algorithm for Solving Benchmark Problems, Speed Reducer Design, and Himmelblau’s Nonlinear Optimization Problem
  13. \(\mathbb{R}\)-Complex Finsler spaces with generalized Kropina metric
  14. Some fixed point results on \((\alpha,\beta)\)-\(H\)-\(\varphi\)-contraction mappings in partial metric spaces with application
  15. The Regular Domination Number of Some Special Graphs
  16. Perturbed MAP/PH risk model with possible delayed by-claims and a constant dividend barrier
  17. Even Intensity And Implementation Of Fuzzy Intrinsic Edge -Magic Graphs
  18. Super Restrained Domination in the Join of Some Graphs
  19. A novel approximation on the solution of systems of ordinary differential equations
  20. Some properties of Kenmotsu manifolds admitting a new type of semi-symmetric non-metric connection
  21. Survival signature approach for reliability evaluation of linear consecutive k-out-of-n : G system
  22. Soft n-Normed Linear Spaces: Generalizations and Extensions from Soft Normed Spaces
  23. A novel approach to solve nonlinear higher order VFIDE using the Laplace transform and Adomian decomposition method
  24. Product Binary L-Cordial Labeling of Various Degree Splitting Graphs
  25. A novel numerical scheme for time-fractional partial integro-differential equation of parabolic type
  26. TBA
  27. Articles will be added after peer-review